# SDR CA970605003

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40169
- Condition: Cracked
- Location: Mlg
- Part time: 330 hours
- Component: Cleveland, 40169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD WHEEL HAS A .500 INCH CRACK RUNNING FROM BASE OF BOLT HOLE COUNTER BORE TO INSIDE OF WHEEL .500 INCH ABOVE O-RING AIR SEAL.  CRACK ALLOWED TUBELESS TIRE TO SLOWLY DEFLATE.  REPLACED.
